# SDR SWIA201743621

- Difficulty date: July 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,686 hours, 32,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD BELOW FLOOR, BACKSIDE DOUBLERS AT RBL 9.50, , LBL 9.50 , LBL 18.0 AND BL 0.0 DAMAGED.  REPAIRED THE BULKHEAD IAW REO.
